Quotation Leobacher, Gunther and Szölgyenyi, Michaela. 2016. A numerical method for SDEs with discontinuous drift. BIT. Numerical Mathematics 56 (1), 151-162.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal BIT. Numerical Mathematics
Citation Index SCI
Language English
Title A numerical method for SDEs with discontinuous drift
Volume 56
Number 1
Year 2016
Page from 151
Page to 162
Reviewed? Y
DOI 10.1007/s10543-015-0549-x

Associations

People
Szölgyenyi, Michaela (Former researcher)
External
Leobacher, Gunther (JKU Linz, Austria)
Organization
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1117 Actuarial mathematics (Details)
1118 Probability theory (Details)
1137 Financial mathematics (Details)
Google Scholar: Search